Global asymptotical synchronization of chaotic Lur'e systems using sampled data: A linear matrix inequality approach

J. G. Lu, David J. Hill

Research output: Contribution to journalArticleResearchpeer-review

136 Citations (Scopus)


Sampled-data feedback control for master-slave synchronization schemes that consist of identical chaotic Lur'e systems is studied. Sufficient conditions for global asymptotic synchronization of such chaotic Lur'e systems are obtained using the free-weighting matrix approach and expressed in terms of linear matrix inequalities (LMIs). With the help of the LMI solvers, the sampled-data feedback control law can easily be obtained to globally asymptotically synchronize Lur'e chaotic systems. The effectiveness of the proposed method is finally illustrated via numerical simulations of chaotic Chua's circuits.

Original languageEnglish
Pages (from-to)586-590
Number of pages5
JournalIEEE Transactions on Circuits and Systems II: Express Briefs
Issue number6
Publication statusPublished - Jun 2008
Externally publishedYes


  • Chaos
  • Linear matrix inequality (LMI)
  • Lur'e system
  • Sampled-data control
  • Synchronization

Cite this